Ok, so I had my LAVH back in November, they took everything except my left ovary. I could always tell when I was ovulating and four weeks after my surgery, painful ovulation, then tender breasts, puffy ankles, bad mood (normal PMS symptoms). Since then, my irritability got much worse, anxiety, felt like I was going to jump out of my own skin, vaginal dryness, insomnia, every now and then a heart palpitation.....So, three weeks ago, doc says from my symptoms, sounds like my estrogen is low that my ovary may still be "asleep" from surgery. He puts me on Estradiol and wanted to see me back in about a month. He also did blood work, but we will talk about it at the next appt.
Okay, noticed nothing at first and didn't expect any change because he said it would take about four weeks to feel any difference. However, I can tell already that its stabilized my mood a LITTLE (only a little). Don't feel so "jumpy". Still feeling anxious, irritable, vaginal dryness (its a little better though), and now the heart palpitations are worse, heart racing a lot, face getting flush a lot, getting hot in the middle of the night (not sweats, just hot). Oh, I also had some very debilitating exhaustion and that has seemed to have gotten better.
So, what is going on with me? Do I need to raise the mg of Estradiol? Do I not need it at all? I am confused now. I don't know what to do. I know the heart racing is very noticeable the last week or so and gets worse when I lay down. I am just confused on what's going on with me and need some guidance from those of you who have been there!
If you are experiencing heart palpitations and racing, you should let your Doctor know. It might be an HRT issue, but there are also other things it can be. For example, thyroid imbalance can cause me those symptoms. The exhaustion you are speaking of may still be related to your surgery recovery, as your body is still using much of it's energy towards healing.
I think it would be wise to see your and find out what the test results revealed. He may want to do more testing, or the tests he has already done, along with your symptoms, may enable him to help you feel better.
I hope you are feeling better soon. I know that those symptoms can be very uncomfortable.